# SDR ASAA2012082892815

- Difficulty date: August 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 35,577 hours, 14,712 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12004
- Condition: Dented
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 727A FOUND TO BE  DENTED BETWEEN S24L & S25L.  ACFT GROUNDED. REPAIRED FRAME IAW REO-G15280 REV. A
